# SDR UPS96821013

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.   AFT ACCESS COMPT FUSELAGE FRAME AND LONGERON 33L CORRODED STA 1540.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-2-0, REMOVED GILLINER FOR ACCESS. REPAIRED FRAME SECTION IAW DC8 SRM 53-2-0 AND REO 02193.  ALODINED AND PRIMED ALL PARTS IAW 51-1-8.  INSTALLED CAP AND ANGLE SPLICES IAW SRM 51-1-20D.  CLOSED GILLINER PANEL IAW SRM 51-3-0.  SEALED REPAIR IAW 51-1-17.
